# SDR IPXA2014042882786

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0090
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND EMERGENCY LIGHT BATTERY WITH LOW VOLTAGE.  R & R POWER SUPPLY IAW AMM 33-51-01-401.  OPS TESTED SATISFACTORY.
